# SDR DALA2022021500961

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 29,288 hours, 3,734 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 F/CTL FLAPS LEVER OUT OF DETENT ON SHORT FINAL. FOUND LOCK SCREW IN FLAP TRACK. CORRECTIVE ACTION: REMOVED DEBRIS FROM FLAP LEVER TRACK. OPERATED FLAPS SEVRAL TIMES. CFDS SHOWS NO FAULTS. SYS TEST OK PER A330 AMM 27-50. (8390078)
